# SDR 2006UALA02311

- Difficulty date: December 4, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 68,959 hours, 8,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT ROW 55-61, EXIT SIGN FWD OF DOOR 5R, AND DOOR 5R AFT CROSS AISLE.  *S/D*  REPLACED BATTERIES.  CHECKS NORMALLY.
